Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 195, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 27, 2011, 2:10 AM CDT for Coles County, Edgar County, Illinois. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 2:10 AM CDT (07:10 UTC)
- Expired
- Jun 27, 2011, 2:57 AM CDT
- In force
- 47 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coles County, IL, Edgar County, IL
The radar
The Indianapolis radar (KIND), 136 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 1:32 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 611 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
915
WUUS53 KILX 270710
SVRILX
ILC029-045-270815-
/O.NEW.KILX.SV.W.0195.110627T0710Z-110627T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
210 AM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 315 AM CDT.
* AT 204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RARDIN...OR 8 MILES NORTHEAST OF CHARLESTON...AND MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
PARIS...KANSAS...REDMON...OLIVER...VERMILION...ISABEL...BORTON...
BELL RIDGE AND EDGAR COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3948 8768 3949 8769 3949 8812 3965 8812
3966 8810 3965 8807 3967 8807 3972 8753
3948 8753
TIME...MOT...LOC 0710Z 267DEG 26KT 3958 8803
WIND...HAIL 60MPH 1.00IN
$$
SMITH2 follow-up statements
554
WWUS53 KILX 270723
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
223 AM CDT MON JUN 27 2011
ILC029-270733-
/O.CAN.KILX.SV.W.0195.000000T0000Z-110627T0815Z/
COLES IL-
223 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3948 8768 3949 8769 3950 8795 3968 8795
3972 8753 3948 8753
TIME...MOT...LOC 0723Z 267DEG 26KT 3958 8791
$$
ILC045-270815-
/O.CON.KILX.SV.W.0195.000000T0000Z-110627T0815Z/
EDGAR IL-
223 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN EDGAR
COUNTY UNTIL 315 AM CDT...
AT 218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KANSAS...OR 14 MILES NORTHEAST OF CHARLESTON...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
PARIS...REDMON...VERMILION...BELL RIDGE AND EDGAR COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3948 8768 3949 8769 3950 8795 3968 8795
3972 8753 3948 8753
TIME...MOT...LOC 0723Z 267DEG 26KT 3958 8791
WIND...HAIL 60MPH 1.00IN
$$
SMITH664
WWUS53 KILX 270757
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 AM CDT MON JUN 27 2011
ILC045-270807-
/O.CAN.KILX.SV.W.0195.000000T0000Z-110627T0815Z/
EDGAR IL-
257 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EDGAR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT.
LAT...LON 3948 8768 3949 8769 3950 8795 3968 8795
3972 8753 3948 8753
TIME...MOT...LOC 0757Z 267DEG 26KT 3959 8759
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:41 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 27, 12:41 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1241 AM CDT MON JUN 27 2011 .DISCUSSION... ISSUED 913 PM CDT SUN JUN 26 2011 TWO BOW ECHOES CURRENTLY PROJECTED TO AFFECT THE CWA TONIGHT. THE FIRST ONE IS JUST EAST OF THE MISSISSIPPI RIVER AND SHOULD BE MOVING INTO THE NORTHWEST CWA WITHIN AN HOUR. A LARGER BOW ECHO...WHICH CURRENTLY EXTENDS FROM CENTRAL IOWA INTO SOUTHEAST NEBRASKA...IS TIMED TO MOVE INTO THE WESTERN CWA AFTER 06Z. WIND DAMAGE THREAT WILL BE INCREASING AS THE NIGHT PROGRESSES...WITH THE WESTERN BOW RACING ALONG AT 60-65 MPH. FORECAST UPDATES HAVE BEEN TO REFINE THE RAIN TOTALS AND POPS. OTHER PARTS OF THE FORECAST CURRENTLY STILL LOOK ON TRACK. GRID UPDATES HAVE BEEN SENT...AND NEW ZONES WILL BE SENT SOON. GEELHART && .AVIATION... ISSUED 1240 AM CDT MON JUN 27 2011 COMPLICATED TAF FORECAST WITH TWO SETS OF BOW ECHO THUNDERSTORMS TO AFFECT THE SITES OVER THE NEXT FEW HOURS. FIRST LINE IS ABOUT TO COME INTO KDEC/KCMI...WHILE THE SECOND LINE SHOULD BE APPROACHING KPIA TOWARD 07Z AND KSPI BY 0730Z. HAVE HAD WINDS GUSTING OVER 40 KNOTS WITH THESE STORMS. SURFACE OBSERVATIONS ALSO INDICATING SOME VERY MESOSCALE FEATURES CAUSING WIND GUSTS OVER 25 KNOTS BETWEEN KPIA-KMLI. THE STORMS SHOULD LARGELY BE OUT OF THE TAF SITES BY 10-11Z. FUTURE REDEVELOPMENT THIS AFTERNOON IS EXPECTED AS A COLD FRONT APPROACHES FROM THE WEST. HOWEVER...LEFTOVER BOUNDARIES FROM THE CURRENT STORMS...AS WELL AS CONVECTIVE DEBRIS...MAKE THE TIMING OF THE REDEVELOPMENT DIFFICULT. AS SUCH...WILL CONTINUE TO MENTION ONLY VCTS FOR THIS AFTERNOON/EARLY EVENING UNTIL THIS BECOMES MORE CLEAR. EVENING STORMS SHOULD HAVE EXITED THE AREA BY ABOUT 04Z. GEELHART && .PREV DISCUSSION... ISSUED 305 PM CDT SUN JUN 26 2011 SHORT TERM...TONIGHT THROUGH WEDNESDAY... COMPLEX MULTI-BOUNDARY SURFACE PATTERN IN PLACE OVER THE PLAINS AND MIDWEST AS NUMEROUS THUNDERSTORM CLUSTERS MODULATE THE WEAK SYNOPTIC FEATURES. ONE OF THE MORE RELEVANT BOUNDARIES IS A PSEUDO-WARM FRONT EXTENDING FROM SOUTHERN IL NORTHWESTWARD INTO THE CENTRAL PLAINS. THUNDERSTORMS HAVE BEEN DEVELOPING ALONG THIS FEATURE...WITH STRONGER STORMS OVER THE SD/NEB AREA WHERE THE UPPER FLOW IS STRONGER. MCS DEVELOPMENT IS FORECAST TONIGHT OVER THAT AREA WITH THE COMPLEX RIDING SOUTHEASTWARD ALONG THE SURFACE BOUNDARY INTO THE WESTERN HALF OF IL LATE TONIGHT. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS...SO HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS WHERE FLASH FLOOD GUIDANCE IS ALREADY LOW FROM PREVIOUS STORMS IN THE PAST 24 HOURS. MORE INFORMATION ON THAT IN THE HYDROLOGY SECTION BELOW. SINCE THE AFFECTS OF TONIGHT/S STORMS ON THE WEATHER MONDAY IS UNCLEAR IN THE MORNING...WENT WITH A GENERAL HEALTHY CHANCE POP. BY AFTERNOON...A COLD FRONT WILL BE APPROACHING WHICH SHOULD BRING ANOTHER UPSWING IN STORM COVERAGE. WITH THIS IN MIND HAVE PUT LIKELY POPS OVER THE WEST HALF MONDAY AFTERNOON AND THE EASTERN AREAS MONDAY EVENING. THE LATEST MODEL SOLUTIONS ARE A LITTLE FASTER WITH THE TIMING OF THE FRONT...WITH IT CLEARING THE FORECAST AREA LATE MONDAY NIGHT. HAVE THEREFORE MADE TUESDAY DRY AND A LITTLE COOLER. THIS WILL BE THE START OF A WELCOME STRETCH OF MAINY DRY WEATHER WHICH SHOULD LAST THROUGH THE WORKWEEK. LONG TERM...WEDNESDAY THROUGH SUNDAY... MODELS HAVE BEEN FAIRLY CONSISTENT WITH THE GENERAL FLOW PATTERN FOR THE LONG TERM. THIS FEATURES AN UPPER RIDGE OVER THE SOUTHERN HALF OF THE COUNTRY WITH THE MAIN WESTERLIES ALONG THE NORTHERN INTERNATIONAL BORDER. THIS WILL BRING MOSTLY DRY CONDITIONS WITH A WARMING TREND THROUGH THE WORK WEEK. UPPER TROUGH OVER THE WEST COAST WILL WEAKEN AS IT MOVES NORTHEAST AND TOPS THE RIDGE... REACHING THE WESTERN GREAT LAKES ON SATURDAY. THIS TIMING WAS ALSO SEEN ON THE PREVIOUS MODEL RUNS...SO WILL KEEP A SLIGHT CHANCE OF STORMS GOING FOR SATURDAY. SOME MODEL OUTPUT SUGGESTS THAT THE UPPER RIDGE MAY SPREAD BACK WESTWARD ON SUNDAY...PLACING IL IN NORTHWEST FLOW ALOFT. IF THIS OCCURS...THEN THE FRONT MIGHT CONTINUE SOUTHWARD OUT OF THE AREA SUNDAY. HOWEVER...THE 12Z GFS HOLDS THE RIDGE IN PLACE A LITTLE LONGER AND TURNS THE SURFACE FRONT STATIONARY OVER THE AREA ON SUNDAY. SINCE LONG RANGE MODELS TYPICALLY HAVE TROUBLE RESOLVING SYNOPTIC PATTERN CHANGES THAT FAR IN ADVANCE... WILL KEEP 20 POPS IN FOR SUNDAY AND REEVALUATE AFTER ANOTHER COUPLE OF MODEL RUNS. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ040-047- 049>051. &&
Hazardous weather outlook, Jun 26, 3:17 PM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CDT SUN JUN 26 2011 ILZ029-036-037-041-271100- FULTON-MASON-PEORIA-TAZEWELL- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ040-047-049-050-271100- CASS-MORGAN-SCHUYLER-SCOTT- 317 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ027-028-030-031-038-042>046-048-052>057-061>063-066>068-073- 271100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL- MCLEAN-MENARD-MOULTRIE-PIATT-SHELBY-STARK-VERMILION-WOODFORD- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ051-271100- SANGAMON- 317 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ071-072-271100- CLAY-RICHLAND- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO SOUTHEAST ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. HJS
In the hours before
Special weather statement, Jun 26, 10:46 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1046 PM CDT SUN JUN 26 2011 ILZ027-029>031-036>038-041-042-270445- FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-TAZEWELL-WOODFORD- 1046 PM CDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FULTON... NORTHEASTERN MASON...NORTHERN LOGAN...PEORIA...SOUTHEASTERN KNOX... SOUTHERN MARSHALL...SOUTHWESTERN MCLEAN...TAZEWELL AND WESTERN WOODFORD COUNTIES UNTIL 1145 PM CDT... AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILLIAMSFIELD TO KILBOURNE...MOVING EAST AT 35 MPH. WINDS AROUND 55 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH TORRENTIAL RAINFALL. RAINFALL RATES OF BETWEEN 1 TO 2 INCHES WILL BE LIKELY WITH THESE THUNDERSTORMS. LOCATIONS IMPACTED INCLUDE... ELMWOOD... TRIVOLI... LAURA... BRIMFIELD... GLASFORD... EASTON... OTHER LOCATIONS AFFECTED INCLUDE...NORRIS...DUNFERMLINE...LITTLE AMERICA...CHATAUQUA PARK...LIVERPOOL AND POPLAR CITY. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4092 8928 4016 8925 4017 9005 4093 9006 TIME...MOT...LOC 0345Z 270DEG 30KT 4092 9002 4017 8999 SMITH
Local storm report, Jun 26, 11:16 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM TSTM WND GST 5 SW PEORIA 40.69N 89.68W
06/26/2011 M61 MPH PEORIA IL ASOS
&&
25Local storm report, Jun 26, 11:41 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL ARMINGTON 40.34N 89.31W
06/26/2011 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
HAIL FELL FOR 5 MINUTES
&&
25Local storm report, Jun 27, 12:12 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1212 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL 1 S LATHAM 39.95N 89.16W
06/27/2011 M1.75 INCH LOGAN IL EMERGENCY MNGR
1205 AM TSTM WND GST 1 S LATHAM 39.95N 89.16W
06/27/2011 E60 MPH LOGAN IL EMERGENCY MNGR
&&
25Special weather statement, Jun 27, 1:47 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 147 AM CDT MON JUN 27 2011 ILZ029-031-036>038-040>043-047>053-270800- PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE... DECATUR 147 AM CDT MON JUN 27 2011 ...DAMAGING WINDS LIKELY EARLY THIS MORNING... AN INTENSE LINE OF SEVERE THUNDERSTORMS WAS RACING ACROSS THE MISSISSIPPI VALLEY AND MOVING EASTWARD. THESE STORMS HAVE HAD A HISTORY OF PRODUCING WINDS AS HIGH AS 80 MPH AROUND QUINCY. EXTREMELY INTENSE CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THE STORMS. CURRENT PROJECTIONS HAVE THE STORMS REACHING A GALESBURG TO JACKSONVILLE LINE AROUND 230 AM...AND A PEORIA TO SPRINGFIELD LINE SHORTLY AFTER 3 AM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 9 AM. AS THE STORMS APPROACH...BE SURE TO REMAIN IN A SECURE SHELTER. GEELHART
Special weather statement, Jun 27, 1:48 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 148 AM CDT MON JUN 27 2011 ILZ046-055>057-063-270745- CLARK-COLES-DOUGLAS-EDGAR-VERMILION- 148 AM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...EDGAR...NORTHERN COLES...NORTHWESTERN CLARK AND SOUTHEASTERN VERMILION COUNTIES UNTIL 245 AM CDT... AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARCOLA...OR 8 MILES SOUTH OF TUSCOLA... MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HINDSBORO... CAMARGO... RARDIN... OAKLAND... NEWMAN... BROCTON... OTHER LOCATIONS AFFECTED INCLUDE...CHESTERVILLE...BOURBON...ISABEL... BORTON...METCALF AND EDGAR. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3945 8839 3985 8843 3990 8753 3949 8753 TIME...MOT...LOC 0648Z 266DEG 34KT 3969 8830 SMITH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 52 min |
| Jun 26, 10:00 PM CDT | Special Weather Statement | ILX | Fulton, Knox | 60 min |
| Jun 26, 10:11 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 12 hr |
| Jun 26, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 30 min |
| Jun 26, 10:32 PM CDT | Special Weather Statement | ILX | Cass | 28 min |
| Jun 26, 10:46 PM CDT | Special Weather Statement | ILX | Mason, Peoria, Tazewell | 59 min |
| Jun 26, 11:11 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Peoria, Tazewell, Woodford | 64 min |
| Jun 26, 11:21 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 54 min |
| Jun 26, 11:33 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell, Woodford | 57 min |
| Jun 27, 12:09 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Moultrie, Piatt | 66 min |
| Jun 27, 12:25 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Macon, Vermilion | 65 min |
| Jun 27, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 62 min |
| Jun 27, 1:48 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar | 57 min |
| Jun 27, 2:15 AM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Scott | 5 hr |
| Jun 27, 2:29 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Douglas, Edgar | 5 hr |
| Jun 27, 2:35 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Mason, Menard, Sangamon, Tazewell | 55 min |
| Jun 27, 2:37 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 5 hr |
| Jun 27, 2:44 AM CDT | Special Weather Statement | ILX | Clark | 61 min |
| Jun 27, 2:46 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 59 min |
| Jun 27, 2:49 AM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Jun 27, 3:16 AM CDT | Flash Flood Warning | ILX | Fulton, Logan, Mason, Menard, Sangamon, Tazewell | 6 hr |
| Jun 27, 3:29 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more | 57 min |
| Jun 27, 3:31 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 59 min |
| Jun 27, 4:24 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Moultrie, Piatt | 6 hr |
| Jun 27, 4:47 AM CDT | Special Weather Statement | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper and 1 more | 58 min |
| Jun 27, 4:48 AM CDT | Areal Flood Advisory | ILX | Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 27, 9:35 AM CDT | River Flood Warning | ILX | Cass, Mason | 24 hr |
| Jun 27, 10:04 AM CDT | Areal Flood Advisory | ILX | Schuyler | 50 min |
| Jun 27, 10:50 AM CDT | Areal Flood Warning | ILX | Schuyler | 8 hr |
| Jun 27, 2:40 PM CDT | River Flood Warning | ILX | Fulton, Knox | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.